# SDR REXA2025051400589

- Difficulty date: April 25, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FOUND L/H AILERON SIDE BUSHING LUGS LABELED ""C""AND ""F"" TO BE PREVIOUSLY OVERSIZED.    FABRICATED BUSHINGS FOR LH AILERON LUGSLABELED ""C"" AND ""F"" IAW BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25."
